Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of rosutec?

My doctor has advised me to change from atorva tab to Rosutec tab 5mg. I do not know anything about Rosutec Please advise what are side effects of Rosutec and wheather it would be advisable to change. I do not have any heart probem at present. My angiography (2003) was very good. However in the angiography report it was mentioned: Renal arterie: Mild Renal artery disease . In order to contain this, I was advised to take atorva 10 mg every day and asprin 0.75. . Thanks shivpuri
Mon, 3 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Rosutec and Atorvastatin belong to same class of drug. Your doctor must have changed the medicine depending on your current health condition. He is well aware of your medical and personal history as well as current health status so he will be able tubes explain the cause.

Although, he must have considered all the benefits and side effects in mind before changing it. Common side effects of the medicine are headache, nausea, stomach ache which will fade away once your body adapts to the medicine. So do not worry and clear your doubts with your doctor in your next appointment.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Manisha Auradkar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Angiography


What are the side effects of rosutec?

Hello, Rosutec and Atorvastatin belong to same class of drug. Your doctor must have changed the medicine depending on your current health condition. He is well aware of your medical and personal history as well as current health status so he will be able tubes explain the cause. Although, he must have considered all the benefits and side effects in mind before changing it. Common side effects of the medicine are headache, nausea, stomach ache which will fade away once your body adapts to the medicine. So do not worry and clear your doubts with your doctor in your next appointment. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Manisha Auradkar, General & Family Physician